Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 50, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 19, 2013, 6:31 PM CDT for 4 counties in Kansas. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 6:31 PM CDT (23:31 UTC)
- Expired
- May 19, 2013, 7:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Brown County, KS, Jackson County, KS, Jefferson County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 75 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:32 PM CDT | TSTM WND GST 61 | Billard Airport, KS | |
| May 19, 6:55 PM CDT | TSTM WND DMG | 1 W Mclouth, KS | TREES BLOWN DOWN ON K-16 HIGHWAY ABOUT 1.5 MILES WEST OF MCLOUTH. |
| May 19, 6:55 PM CDT | TSTM WND DMG | 6 Ese Oskaloosa, KS | TREE CAME DOWN ON VACANT HOUSE |
| May 19, 6:55 PM CDT | TSTM WND DMG | Oskaloosa, KS | DAMAGE TO METAL ROOFS AT A LUMBER YARD ON HIGHWAY 59. |
| May 19, 6:55 PM CDT | TSTM WND GST 60 | S Whiting, KS | |
| May 19, 7:03 PM CDT | TSTM WND DMG | Powhattan, KS | APPROXIMATELY 10 INCH DIAMETER LIMB DOWN IN POWHATTAN. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 1206 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS53 KTOP 192331
SVRTOP
KSC013-085-087-177-200015-
/O.NEW.KTOP.SV.W.0050.130519T2331Z-130520T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
631 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BROWN COUNTY IN NORTHEAST KANSAS...
JACKSON COUNTY IN NORTHEAST KANSAS...
JEFFERSON COUNTY IN NORTHEAST KANSAS...
NORTHEASTERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 629 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF CIRCLEVILLE TO MAYETTA TO
MERIDEN...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
HOLTON...OSKALOOSA...VALLEY FALLS...NORTONVILLE...HORTON...
HIAWATHA...MERIDEN...CIRCLEVILLE...PERRY LAKE...DENISON...
OZAWKIE...NETAWAKA...MCLOUTH...WHITING...WINCHESTER...KICKAPOO
RESERVATION...POWHATTAN...EVEREST AND WILLIS.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 177 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3912 9519 3914 9524 3906 9550 3904 9550
3896 9570 3928 9580 3942 9596 3957 9585
3957 9579 3965 9579 3988 9561 3981 9533
3965 9534 3965 9556 3943 9556 3942 9518
3913 9517
TIME...MOT...LOC 2331Z 216DEG 45KT 3944 9588 3936 9572
3919 9563
HAIL...<.75IN
WIND...70MPH
$$
PHILLIPS3 follow-up statements
422
WWUS53 KTOP 192349
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
649 PM CDT SUN MAY 19 2013
KSC177-192359-
/O.CAN.KTOP.SV.W.0050.000000T0000Z-130520T0015Z/
SHAWNEE-
649 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHAWNEE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3912 9519 3914 9524 3908 9545 3934 9569
3957 9579 3965 9579 3988 9561 3981 9533
3965 9534 3965 9556 3943 9556 3942 9518
3913 9517
TIME...MOT...LOC 2349Z 216DEG 45KT 3960 9572 3948 9556
3918 9531
$$
KSC013-085-087-200015-
/O.CON.KTOP.SV.W.0050.000000T0000Z-130520T0015Z/
JEFFERSON-JACKSON-BROWN-
649 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BROWN...EASTERN JACKSON AND JEFFERSON COUNTIES UNTIL 715 PM CDT...
AT 647 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NETAWAKA TO 5 MILES NORTHEAST OF DENISON TO
OSKALOOSA...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSKALOOSA...NORTONVILLE...HORTON...HIAWATHA...WHITING...MCLOUTH...
KICKAPOO RESERVATION...WINCHESTER...POWHATTAN...WILLIS...EVEREST AND
ROBINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3912 9519 3914 9524 3908 9545 3934 9569
3957 9579 3965 9579 3988 9561 3981 9533
3965 9534 3965 9556 3943 9556 3942 9518
3913 9517
TIME...MOT...LOC 2349Z 216DEG 45KT 3960 9572 3948 9556
3918 9531
HAIL...<.75IN
WIND...60MPH
$$
PHILLIPS874
WWUS53 KTOP 200005
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
705 PM CDT SUN MAY 19 2013
KSC013-085-087-200015-
/O.CON.KTOP.SV.W.0050.000000T0000Z-130520T0015Z/
JEFFERSON-JACKSON-BROWN-
705 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BROWN...NORTHEASTERN JACKSON AND NORTHERN JEFFERSON COUNTIES UNTIL
715 PM CDT...
AT 701 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM POWHATTAN TO 5 MILES NORTHEAST OF MUSCOTAH TO
WINCHESTER...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. A THUNDERSTORM WIND GUST OF 60
MPH WAS REPORTED IN SOUTH WHITING.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EVEREST AND ROBINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3912 9519 3914 9524 3922 9529 3929 9544
3945 9563 3986 9562 3981 9533 3965 9534
3965 9556 3943 9556 3942 9518 3913 9517
TIME...MOT...LOC 0004Z 216DEG 45KT 3975 9558 3963 9542
3933 9517
HAIL...<.75IN
WIND...60MPH
$$
PHILLIPS755
WWUS53 KTOP 200010
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
710 PM CDT SUN MAY 19 2013
KSC013-085-087-200020-
/O.EXP.KTOP.SV.W.0050.000000T0000Z-130520T0015Z/
JEFFERSON-JACKSON-BROWN-
710 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN...
NORTHEASTERN JACKSON AND NORTHERN JEFFERSON COUNTIES WILL EXPIRE AT
715 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS IN EASTERN BROWN COUNTY.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3912 9519 3914 9524 3922 9529 3929 9544
3945 9563 3986 9562 3981 9533 3965 9534
3965 9556 3943 9556 3942 9518 3913 9517
TIME...MOT...LOC 0010Z 216DEG 45KT 3981 9552 3969 9536
3939 9511
$$
PHILLIPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 4:22 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 19, 4:22 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 422 PM CDT SUN MAY 19 2013 .SHORT TERM...(TONIGHT) ISSUED AT 419 PM CDT SUN MAY 19 2013 STRONG TO SEVERE CONVECTION IS EXPECTED TO CONTINUE ACROSS THE CWA THIS EVENING. UPPER JET IS NOSING INTO SOUTH CENTRAL KANSAS WITH MUCH OF THE CWA UNDER THE FAVORABLE LEFT EXIT REGION ENHANCING LIFT OVER NORTH CENTRAL AND NORTHEAST KANSAS. STEEP MID LEVEL LAPSE RATES OF 8 TO 9 DEGREES CELSIUS HAVE OVERSPREAD NORTHEAST KANSAS AS THE UPPER TROUGH PIVOTS NORTHEAST THIS AFTERNOON AND EVENING. CAPE VALUES HAVE INCREASED TO 2000 TO 4000 J/KG AND BULK SHEAR OF 40 TO 50 KTS. POTENTIAL FOR ISOLATED TORNADOES IS EXPECTED TO CONTINUE INTO THE MID EVENING HOURS. 0-1 KM STORM RELATIVE HELICITY 100 TO 150 M2/S2 IS FORECAST FROM SOUTH CENTRAL KANSAS ACROSS EAST CENTRAL KANSAS THIS EVENING. A COLD FRONT WILL ALSO MOVE THROUGH MUCH OF THE CWA TONIGHT BEFORE STALLING SOUTHEAST OF THE TURNPIKE TOWARD MORNING. LOWS TONIGHT WILL RANGE FROM THE MID 50S NORTH CENTRAL TO THE MID 60S EAST CENTRAL. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 419 PM CDT SUN MAY 19 2013 UPPER LOW WILL CUTOFF OVER THE NORTHERN PLAINS MONDAY AND MOVE LITTLE THROUGH TUESDAY. WITH THE COLD AIR ALOFT THERE WILL BE STEEPER LAPSE RATES AND A CONTINUED POTENTIAL FOR SOME CONVECTION GRAZING THE NORTHERN CWA UNTIL THE UPPER LOW SPINS EASTWARD BY WEDNESDAY. AT THE SAME TIME...THE BOUNDARY THAT GETS PUSHED SOUTHWARD INTO SOUTHERN KS WILL LINGER WITH CONTINUED CHANCES FOR THUNDERSTORMS ACROSS THE SOUTHERN AND ESPECIALLY THE FAR SOUTHEAST CWA UNTIL THE EASTWARD MOVEMENT OF THE UPPER TROUGH PUSHES THE BOUNDARY AND DRIER AIR SOUTH OF THE CWA. THIS WILL TAKE PLACE TUESDAY NIGHT THROUGH WEDNESDAY. HIGHS MONDAY WILL BE IN THE 80S...THEN COOLING INTO GENERALLY THE MIDDLE 70S FOR TUESDAY AND WEDNESDAY. AS THE UPPER TROUGH CONTINUES TO SHIFT EASTWARD THROUGH THE END OF THE WEEK...WARM AIR ADVECTION WILL SPREAD NORTHEASTWARD ACROSS THE AREA AS UPPER RIDGING ALOFT DEVELOPS ACROSS THE CENTRAL PLAINS. THIS WILL WARRANT A REINTRODUCTION OF CHANCES FOR THUNDERSTORMS THURSDAY INTO THE WEEKEND. AS THIS OCCURS...HIGHS SHOULD BEGIN TO EDGE BACK INTO THE LOW TO MID 80S FOR THE WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 419 PM CDT SUN MAY 19 2013 VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION. TIMING OF TSRA INTO THE TERMINALS WITH MHK IN THE 19Z-20Z TIME FRAME AND TOP AND FOE AROUND 22Z. WITH SCATTERED TSRA EXPECTED HAVE INCLUDED MVFR CIGS AND VSBYS IN TAFS THROUGH 02Z. WINDS WILL CONTINUE TO BE GUSTY OUT OF THE SOUTH THROUGH THE THE EARLY EVENING THEN DECREASE AFTER 02Z. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...53 LONG TERM...63 AVIATION...53
Hazardous weather outlook, May 19, 2:00 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 200 PM CDT SUN MAY 19 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-201900- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 200 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS THE ENTIRE AREA AS A STRONG UPPER SYSTEM APPROACHES THE AREA FROM THE WEST. THESE STORMS ARE EXPECTED TO BRING HAIL...WITH SOME GREATER THAN TWO INCHES...AS WELL AS STRONG DAMAGING WIND GUSTS AND ISOLATED TORNADOES. STORMS WILL MOVE THROUGH EAST AND SOUTHEAST KANSAS THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS ANOTHER CHANCE FOR SEVERE WEATHER ON MONDAY AFTERNOON AND EVENING...WITH HIGHER CHANCES FOR SEVERE WEATHER ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE. LARGE HAIL AND ISOLATED TORNADOES ARE THE PRIMARY THREAT FROM THESE STORMS. A CHANCE FOR THUNDERSTORMS RETURNS THURSDAY...WITH INTERMITTENT CHANCES FOR STORMS INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, May 19, 6:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
614 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TORNADO 5 WSW EMPORIA 38.38N 96.27W
05/19/2013 LYON KS NWS EMPLOYEE
SMALL BARN WITH MINOR ROOF DAMAGE AND MINOR TREE DAMAGE.
SIGNS BLOWN OFF HIGHWAY.
&&
KSANDERSLocal storm report, May 19, 6:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
615 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND GST OSAGE CITY 38.63N 95.83W
05/19/2013 E65 MPH OSAGE KS TRAINED SPOTTER
&&
KSANDERSLocal storm report, May 19, 6:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
616 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL OSAGE CITY 38.63N 95.83W
05/19/2013 E1.00 INCH OSAGE KS TRAINED SPOTTER
&&
KSANDERSLocal storm report, May 19, 6:18 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
618 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 5 SSE SCRANTON 38.72N 95.72W
05/19/2013 E1.00 INCH OSAGE KS TRAINED SPOTTER
WIND GUSTS AROUND 35 TO 40 MPH
&&
KSANDERSLocal storm report, May 19, 6:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
626 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST E ST. MARYS 39.19N 96.07W
05/19/2013 E57 MPH POTTAWATOMIE KS TRAINED SPOTTER
&&
JWLocal storm report, May 19, 6:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
630 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 1 SW OVERBROOK 38.77N 95.58W
05/19/2013 E1.00 INCH OSAGE KS TRAINED SPOTTER
&&
KSANDERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:43 PM CDT | Special Weather Statement | TOP | Republic | 32 min |
| May 18, 9:21 PM CDT | Special Weather Statement | TOP | Ottawa | 39 min |
| May 18, 9:30 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 30 min |
| May 18, 9:55 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 35 min |
| May 18, 10:04 PM CDT | Special Weather Statement | TOP | Dickinson | 26 min |
| May 18, 10:12 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson | 48 min |
| May 18, 10:25 PM CDT | Tornado Warning | TOP | Clay, Cloud, Republic, Washington | 20 min |
| May 18, 10:33 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Marshall, Pottawatomie, Riley, Washington | 42 min |
| May 18, 10:36 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Republic, Washington | 39 min |
| May 18, 10:42 PM CDT | Tornado Warning | TOP | Washington | 33 min |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Marshall, Morris, Nemaha, Pottawatomie, Riley and 2 more | 48 min |
| May 18, 11:26 PM CDT | Tornado Warning | TOP | Jackson, Pottawatomie | 19 min |
| May 18, 11:28 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Jefferson, Nemaha, Pottawatomie, Shawnee and 1 more | 47 min |
| May 19, 1:50 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 40 min |
| May 19, 2:27 PM CDT | Special Weather Statement | TOP | Riley | 18 min |
| May 19, 2:51 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 39 min |
| May 19, 3:10 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 35 min |
| May 19, 3:21 PM CDT | Special Weather Statement | TOP | Wabaunsee | 24 min |
| May 19, 3:57 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 48 min |
| May 19, 4:25 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 50 min |
| May 19, 4:39 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 66 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | TOP | Jackson | 48 min |
| May 19, 4:56 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 49 min |
| May 19, 5:00 PM CDT | Severe Thunderstorm Warning | TOP | Jackson | 45 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 43 min |
| May 19, 5:09 PM CDT | Tornado Warning | TOP | Dickinson | 36 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 49 min |
| May 19, 5:21 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Riley | 39 min |
| May 19, 5:31 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 29 min |
| May 19, 5:33 PM CDT | Tornado Warning | TOP | Lyon | 27 min |
| May 19, 5:41 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage, Shawnee, Wabaunsee | 49 min |
| May 19, 5:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 33 min |
| May 19, 5:53 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 22 min |
| May 19, 5:57 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 48 min |
| May 19, 6:13 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 47 min |
| May 19, 6:23 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Douglas, Franklin, Jefferson, Osage, Shawnee | 52 min |
| May 19, 6:39 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 51 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.